22 Oct 2009
Mood changes is a serious side effect of prednisolone. Please see your doctor.
1 Nov 2009
OH YES!. I have not met anyone who's child is on pred and they don't have mood swings. My daughter started on a high dose (55mg daily) and was immediately very demanding from the moment she got up. It made her very tempermental , easy to fly off the handle - and also emotional - easily upset, also the happy times were increased - a bit too estatic sometimes. We found that coming off the steroids was hard for her too.
FYI she was prescribed prednisolone for nephrotic syndrome but is steroid dependant so then cyclosporin was added but she has developed intracranial hypertension which in turn has affected her sight so she is now on pred and mycophenolate mofetil (and meds for the IIH) She is not a run of the mill nephrotic case - 95% of cases run farily smoothly.
My tip - check your childs sight regularily - have a sight chart at home (you can download a snelling chart ) and check each eye independently. Although associated sight problems are unusual it is so easy for you to check for them.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nephrotic Syndrome - when will it be necessary to use Iminoral 100 Ciclosporin in nephrotic syndrom?
result of clinical examination(biopsy):ANA & antiHCV & c4:negative and normal c3 & triglycerid &cholesterol:increased urine ...
1 answer • 2 Nov 2009
Hi I was diagnosed with nephrotic syndrome minimal change diease since 1985 have been on many different medications the latter being cyclosporine and ...
1 answer • 13 Feb 2010
1 answer • 6 Jul 2010
My daughter was diagnosed in february and the biopsy showed minimal change disease. SHe was started on 80 mg of Prednisonse for 2 months, has been ...
2 answers • 7 May 2012
I would appreciate ANY stories from Claritin users who have experienced pschological changes, mood swings, or depression while using the medication. ...
3 answers • 27 Jul 2012